# SDR AU510001461

- Difficulty date: October 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651784961
- Condition: Damaged
- Location: Hydraulic Sys
- Part time: 54,177 hours
- Component: Hydraulic Sys
- Component part number: 65178494014
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PIPES PNO 65-17849-61 AND PNO 65-17849-4014 RUBBING TOGETHER CAUSING ONE PIPE TO BE HOLED. LOSS OF HYDRAULIC FLUID. INVESTIGATION FOUND A FAILED `P` CLIP ON ONE OF THE PIPES WHICH ALLOWED THE PIPES TO RUB TOGETHER.(OTHER CAUSE: AGE ) (CASA# 510001461)
